PARA PPM 500mg 100blisters x 12tab/Box

$1700 USD

PARA P.P.M 500mg 

Ingredient: Paracetamol 500mg 

Indication 

Paracetamol is a mild analgesic and antipyretic and is recommended for the treatment of most painful and febrile conditions. Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fever. It relieves pain in mild arthritis but has no effect on the underlying inflammation and swelling of the joint.

Direction 

  • Adult: 1-2 tablets every 4 to 6 hours up to a maximum of 4 gm (8 tablets) daily.
  • Children (6-12 years): ½ to 1 tablet 3 to 4 times daily. For long term treatment it is wise not to exceed the dose beyond 2.6 gm/day.

- The maximum amount for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Do not use more of this medication than is recommended. 

Paracetamol should be given with caution to patients with impaired kidney or liver function. Paracetamol should be given with care to patients taking other drugs that affect the liver.

Side effects: low fever with nausea, stomach pain and loss of appetite, dark urine, yellow of the skin or eyes.